Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted estimates for $ L_1$-vector fields


Author: Ahmed Loulit
Journal: Proc. Amer. Math. Soc. 142 (2014), 4171-4179
MSC (2010): Primary 35-XX, 32Wxx, 53Cxx
DOI: https://doi.org/10.1090/S0002-9939-2014-12257-X
Published electronically: July 31, 2014
MathSciNet review: 3266987
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the context of weighted spaces, we study some types of Bourgain-Brezis and Lanzani-Stein inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35-XX, 32Wxx, 53Cxx

Retrieve articles in all journals with MSC (2010): 35-XX, 32Wxx, 53Cxx


Additional Information

Ahmed Loulit
Affiliation: Départment de Mathématique, Research Center E. Bernheim Solvay Business School, Université Libre de Bruxelles, Av. F. D. Roosevelt 21, CP 135/01, B-1050 Bruxelles, Belgium
Email: hloulit@ulb.ac.be

DOI: https://doi.org/10.1090/S0002-9939-2014-12257-X
Keywords: Differential forms, weighted Triebel-Lizorkin spaces, exterior derivative, Sobolev-Gagliardo-Nirenberg inequality
Received by editor(s): September 3, 2012
Received by editor(s) in revised form: January 4, 2013
Published electronically: July 31, 2014
Dedicated: Dedicated to Professor Jean-Pierre Gossez on the occasion of his 70th birthday
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society